MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 10° X3 INSERT 32MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 10° X3 INSERT 32MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 623-10-32E
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Injury (2348)
Date of Event 06/26/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: delta v-40 ceramic head 32/0; cat# 6570-0-132; lot# 63503801.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description
Procedure: the patient had a right hip replacement in outside cors scope.Patient developed increasing pain and was revised on (b)(6) 2018 with head and liner exchange.Patient developed periprosthetic joint infection and all components were removed and had inserted an antibiotic spacer on (b)(6) 2019.Re-implantation took place on (b)(6) 2019.

Brand Name
TRIDENT 10° X3 INSERT 32MM ID
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9659533
Report Number0002249697-2020-00208
Device Sequence Number3350736
Product Code LPH
UDI-Device Identifier07613327039856
UDI-Public07613327039856
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K033716
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model Number623-10-32E
Device Catalogue Number623-10-32E
Device Lot NumberDL6W8N
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/07/2020
Initial Report FDA Received Date02/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age63 YR
Patient Weight82